Key-title  

Annals of mathematical statistics

Identifiers
Resource information

Title proper: The Annals of mathematical statistics.

Country: United States

Medium: Print



Record information

Last modification date: 27/02/2020

Type of record: Confirmed

ISSN Center responsible of the record: ISSN National Centre for the USA

Links

URL: bibpurl.oclc.or ... http://bibpurl.oclc.org/web/37252

URL: www.jstor.org/j ... http://www.jstor.org/journals/00034851.html

Google: www.google.com/ ... https://www.google.com/search?q=ISSN+"0003-4851"

Bing: www.bing.com/se ... https://www.bing.com/search?q=ISSN+%220003-4851%22

Yahoo: search.yahoo.co ... https://search.yahoo.com/search?p=ISSN%20%220003-4851%22

CROSSREF: search.crossref ... https://search.crossref.org/?q=+0003-4851

.........